Article citationsMore>>

L. Bauer and E. L. Riess, “Block Five Diagonal Matrices and the Fast Numerical Solution of the Biharmonic Equa- tion,” Mathematics of Computation, Vol. 26, No. 118, 1972, pp. 311-326. doi:10.1090/S0025-5718-1972-0312751-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top